MathSciNet Relay Station
MathSciNet bibliographic data
MR1204384 39A11 (39B12 58F10)
Shih, Mau-Hsiang; Wu, Jinn Wen Question of global asymptotic stability in state-varying nonlinear systems. Proc. Amer. Math. Soc. 122 (1994), no. 3, 801–804.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement